Turkish Archives of Pediatrics
Scientific Letter

Bicytopenia in a 15-Year-Old Adolescent: A Rare Side Effect of Fusidic Acid

1.

Division of Pediatric Emergency Care, Department of Pediatrics, Dokuz Eylul University School of Medicine, Izmir, Turkey

2.

Department of Pediatrics, Dokuz Eylul University School of Medicine, Izmir, Turkey

3.

Division of Pediatric Hematology Oncology, Department of Pediatrics, Dokuz Eylul University School of Medicine, Izmir, Turkey

4.

Division of Pediatric Hematology, Department of Pediatrics, Dokuz Eylul University School of Medicine, Izmir, Turkey

Turk Arch Pediatr 2021; 56: 654-656
DOI: 10.5 152/TurkArchPediatr.20 21.211 55
Read: 116 Downloads: 61 Published: 01 November 2021

Cite this article as: Şık N, Çakan Başerdem KA, Akyol Ş, Tüfekçi Ö, Yılmaz D, Duman M. Bicytopenia in a 15-year-old adolescent: A rare side effect of fusidic acid. Turk Arch Pediatr. 2021; 56(6): 654-656.

Files
EISSN 2757-6256